# SDR SWIA2019022645577

- Difficulty date: January 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON THE INTERNAL AVIONICS BAY DOOR CUT-OUT SURROUND. (C-CHECK) RO: 02/23/2019 BLENDED INTERNAL AVIONICS BAY DOOR CUT-OUT SURROUND TO A SMOOTH CONTOUR IAW REO.
